MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24704
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/03/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter entrapment occurred.The target lesion was located in the right peroneal artery.A 2.0mm x 60mm x 150cm coyote balloon catheter was advanced for treatment; however, the balloon was stuck on a.014 non-bsc guidewire.Subsequently, both balloon and guidewire were removed together as one unit.No patient complications nor injuries were reported.The case was aborted until a later date.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10451894
Report Number2134265-2020-10700
Device Sequence Number4283409
Product Code DQY
UDI-Device Identifier08714729796732
UDI-Public08714729796732
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2023
Device Model Number24704
Device Catalogue Number24704
Device Lot Number0025645024
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/03/2020
Initial Report FDA Received Date08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR